Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Summability of a sequence of Fourier coefficients by a triangular matrix transformation


Author: H. P. Dikshit
Journal: Proc. Amer. Math. Soc. 21 (1969), 10-20
MSC: Primary 42.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0254501-2
MathSciNet review: 0254501
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. P. Dikshit, Absolute summability of Fourier series by Nörlund means, Math. Z. 102 (1967), 166-170. MR 0218833 (36:1917)
  • [2] E. Hille and J. D. Tamarkin, On the summability of Fourier series. I, Trans. Amer. Math. Soc. 34 (1932), 757-783. MR 1501662
  • [3] K. S. K. Iyengar, A Tauberian theorem and its application to convergence of Fourier series, Proc. Indian Acad. Sci. Sect. A 18 (1943), 81-87. MR 0008857 (5:65e)
  • [4] L. McFadden, Absolute Nörlund summability, Duke Math. J. 9 (1942), 168-207. MR 0006379 (3:295g)
  • [5] R. Mohanty and M. Nanda, On the behavior of Fourier coefficients, Proc. Amer. Math. Soc. 5 (1954), 79-84. MR 0059395 (15:523d)
  • [6] N. E. Nörlund, Sur une application des fonctions permutables, Lunds Univ. Årsskr. Avd. 2 16 (1919), no. 3.
  • [7] S. L. Silverman, Products of Nörlund transformation, Bull. Amer. Math. Soc. 43 (1937), 95-101. MR 1563494
  • [8] O. P. Varshney, On a sequence of Fourier coefficients, Proc. Amer. Math. Soc. 10 (1949), 790-795. MR 0109990 (22:873)
  • [9] A. Zygmund, Trigonometric series, Monogr. Mat. Bd. 5, Warsaw, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0254501-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society